# SDR DALA2022071304876

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 90,750 hours, 23,843 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6808, STRONG BURNT WOOD ODOR IN AIRCRAFT ON CLIMBOUT. DISSAPPEARED WITHIN 15 MINS OF INITIAL ODOR. CORRECTIVE ACTION: PERFORMED ODI CK PER TASK CARD 0550-9001-B757 AND FIM 22-00-01/ 301 AND NOT ABLE TO IDENTIFY ANY ODOR. INSPECTED O/H LIGHTS, IFE AND GALLEY EQUIPT WITH NTF. PERFORMED EQUIPT COOLING TEST PER B757 AMM 21-58-00-710-808-012 AND TEST OK. NO EICAS EVENTS STORED. (2315271)
